MAUDE Adverse Event Report: GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 70339001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to an olympus service center for evaluation and the reported issue was confirmed.The issue was due to a faulty hand piece.In addition, there was a big dent on the irrigation port.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The user facility reported to olympus that the blade did not move on the diego trigger enabled handpiece.No patient harm was reported.
 
Additional Manufacturer Narrative
This is a supplemental report to correct the initial mdr.Upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
DIEGO TRIGGER ENABLED HANDPIECE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11759679
Report Number1037007-2021-00034
Device Sequence Number19937088
Product Code ERL
UDI-Device Identifier00821925011410
UDI-Public00821925011410
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70339001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1